Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Muscle itch in lower leg. Any treatment options? History of flat feet. Using orthotic insole.

Over the past few years, I ve been having a deep muscle itch in my lower leg muscles. It drives me absolutely crazy, especially when I can t resolve it and it keeps me up at night. It s an itch that cannot be felt on the skin, only internally, as if coming from the bone, and I usually try to stretch and knead the muscles to get relief. Lately this hasn t been working. What could be the cause/possible treatment for this? I have had flat feet for years and only just got an orthotic insole, but the itch has been going on for far longer.
Asked On : Mon, 6 Aug 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The flat feet you are having are not likely to be related to the itchy feeling that you are having. Vitamin B 12 supplements and magnesium supplements are more likely to help you. Usually it is related to a nerve paresthesia.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Tue, 7 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor